# SDR SWAA2025110319073

- Difficulty date: September 28, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A CRACK ON FASTENER,  ITEMS A & B IDENTIFIED ON FIGURE 1 MT 5340-I-1520-NG COMMON TO BS 727B, RBL 24.75.  REPLACED FASTENERS  IAW EA 25-153-02708. REFER TO FAULT TTG8Q015NQJQ.
